@Article{JPDE-6-373, author = {Han Yongqian, Sun Hesheng}, title = {The Periodic Boundary Problem and the Initial Value Problem for a Nonlinear System of Equations of Changing Type}, journal = {Journal of Partial Differential Equations}, year = {1993}, volume = {6}, number = {4}, pages = {373--384}, abstract = { In this paper, we study the global existences of regular solutions, classical solutions and C^∞-solutions of the periodic boundary problem and the initial value problem for a nonlinear system of equations of changing type.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5723.html} }